# SDR DHL2001367002

- Difficulty date: April 5, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- System (JASC): 2212 · Altitude Controller
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 290 NR 2 AUTOPILOT LEVELS OFF 200 FT HIGH THEN CONTINUES TO DRIFT HIGHER.  NR 1 A/P NORMAL.  PERFORMED A/P COMPLEMENTARY TEST AND SYSTEM OP TEST ON NR 2 A/P.  SYSTEM CHECKS OK PER MM 22-12-01.  NO FAULT CODES NOTED.
